# SDR ASOA20131027404

- Difficulty date: October 27, 2013
- Submitted: October 28, 2013
- Operation: Air carrier
- Aircraft: N27152
- Make and model: Emb EMB-145XR
- Aircraft serial: 759
- Aircraft time: 28,647 hours, 15,995 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Structure
- Condition: Corroded
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CARGO DOOR LOWER FWD STRUCTURE CORRODED BEYOND LIMITS AROUND NUT PLATE HOLES. CUT OUT DAMAGE AND REPAIRED WITH A SHIM, FILLER AND "L" SHAPED DOUBLER IAW EC5230-01312.
